American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 48 found      Go to page: 1 2

[1] Tobias Fritz, Tim Netzer and Andreas Thom. Can you compute the operator norm?. Proc. Amer. Math. Soc. 142 (2014) 4265-4276. MR 3266994.
Abstract, references, and article information   
View Article: PDF

[2] Yong Zhang. Weak amenability of commutative Beurling algebras. Proc. Amer. Math. Soc. 142 (2014) 1649-1661.
Abstract, references, and article information   
View Article: PDF

[3] F. Ghahramani. A new proof on the characterization of vanishing subalgebras of group algebras. Proc. Amer. Math. Soc. 142 (2014) 617-621.
Abstract, references, and article information   
View Article: PDF

[4] M. Filali and M. Sangani Monfared. Finite-dimensional left ideals in the duals of introverted spaces. Proc. Amer. Math. Soc. 139 (2011) 3645-3656. MR 2813394.
Abstract, references, and article information   
View Article: PDF

[5] Franz Luef. Projections in noncommutative tori and Gabor frames. Proc. Amer. Math. Soc. 139 (2011) 571-582. MR 2736339.
Abstract, references, and article information   
View Article: PDF

[6] Ebrahim Samei. Reflexivity and hyperreflexivity of bounded $N$-cocycles from group algebras. Proc. Amer. Math. Soc. 139 (2011) 163-176. MR 2729080.
Abstract, references, and article information   
View Article: PDF

[7] Matthias Neufang. Solution to Farhadi-Ghahramani's multiplier problem. Proc. Amer. Math. Soc. 138 (2010) 553-555.
Abstract, references, and article information   
View Article: PDF

[8] Zhiguo Hu and Matthias Neufang. Distinguishing properties of Arens irregularity. Proc. Amer. Math. Soc. 137 (2009) 1753-1761. MR 2470834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Matthias Neufang. On the topological centre problem for weighted convolution algebras and semigroup compactifications. Proc. Amer. Math. Soc. 136 (2008) 1831-1839. MR 2373615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. Pourabbas. Some results on the Hochschild cohomology of group algebras. Proc. Amer. Math. Soc. 135 (2007) 2095-2105. MR 2299486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Wlodzimierz Bak and Andrzej Hulanicki. Remarks on spectra and $L^1$ multipliers for convolution operators. Proc. Amer. Math. Soc. 134 (2006) 1467-1472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Sandy Grabiner. Weak$^{*}$ properties of weighted convolution algebras. Proc. Amer. Math. Soc. 132 (2004) 1675-1684. MR 2051128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] A. Pourabbas. Second cohomology group of group algebras with coefficients in iterated duals. Proc. Amer. Math. Soc. 132 (2004) 1403-1410. MR 2053346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Torsten Ehrhardt and Cornelis V. M. van der Mee. Canonical factorization of continuous functions on the $d$-torus. Proc. Amer. Math. Soc. 131 (2003) 801-813. MR 1937418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. R. Villena. Elements in a commutative Banach algebra determining the norm topology. Proc. Amer. Math. Soc. 129 (2001) 1057-1064. MR 1709768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] G. H. Esslamzadeh. Duals and topological center of a class of matrix algebras with applications. Proc. Amer. Math. Soc. 128 (2000) 3493-3503. MR 1694860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Joe Kamimoto, Haseo Ki and Young-One Kim. On the multiplicities of the zeros of Laguerre-Pólya functions. Proc. Amer. Math. Soc. 128 (2000) 189-194. MR 1616650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] G. A. Willis. An extension of a non-commutative Choquet-Deny theorem. Proc. Amer. Math. Soc. 128 (2000) 111-118. MR 1637448.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Sen-Zhong Huang, Jan van Neerven and Frank Räbiger. Ditkin's condition for certain Beurling algebras. Proc. Amer. Math. Soc. 126 (1998) 1397-1407. MR 1443833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Wojciech Chojnacki. On the equivalence of a theorem of Kisynski and the Hille-Yosida generation theorem. Proc. Amer. Math. Soc. 126 (1998) 491-497. MR 1415577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Brian Forrest. Weak amenability and the second dual of the Fourier algebra. Proc. Amer. Math. Soc. 125 (1997) 2373-2378. MR 1389517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] F. Ghahramani, R. J. Loy and G. A. Willis. Amenability and weak amenability of second conjugate Banach algebras. Proc. Amer. Math. Soc. 124 (1996) 1489-1497. MR 1307520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jacques Delaporte and Antoine Derighetti. Best bounds for the approximate units for certain ideals of $L^{1}(G)$ and of $A_{p}(G)$ . Proc. Amer. Math. Soc. 124 (1996) 1159-1169. MR 1301019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Paul L. Patterson. Involutions on algebras arising from locally compact groups . Proc. Amer. Math. Soc. 121 (1994) 739-745. MR 1185273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Waldemar Hebisch. The subalgebra of $L\sp 1(AN)$ generated by the Laplacian . Proc. Amer. Math. Soc. 117 (1993) 547-549. MR 1111218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] William Moran and George A. Willis. Boundaries and modular ideals on locally compact groups . Proc. Amer. Math. Soc. 112 (1991) 819-827. MR 1033960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Giovanna Carcano. Algebras of invariant functions on the \v Silov boundary of generalized half-planes . Proc. Amer. Math. Soc. 111 (1991) 743-753. MR 1039253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] B. E. Johnson. Weak amenability of group algebras of connected complex semisimple Lie groups . Proc. Amer. Math. Soc. 111 (1991) 177-185. MR 1023344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Anthony T. M. Lau and James C. S. Wong. Invariant subspaces for algebras of linear operators and amenable locally compact groups . Proc. Amer. Math. Soc. 102 (1988) 581-586. MR 928984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] G. A. Willis. Factorization in codimension two ideals of group algebras . Proc. Amer. Math. Soc. 89 (1983) 95-100. MR 706518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 48 found      Go to page: 1 2